An Ill posed cauchy problem for a hyperbolic system in two space dimensions

Research output: Contribution to journalComment/debate

39 Scopus citations
Original languageEnglish (US)
Pages (from-to)103-117
Number of pages15
JournalRendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova
Volume110
StatePublished - 2003

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology
  • Mathematical Physics

Cite this